Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 10, NWS Milwaukee, WI

April 13, 2006Dane County, Green County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 13, 2006, 8:58 PM CDT for Dane County, Green County, Wisconsin. It was in force for 77 min. 40 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 8:58 PM CDT (01:58 UTC)
Expired
Apr 13, 2006, 10:15 PM CDT
In force
77 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dane County, WI, Green County, WI

The radar

The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 9:15 PM CDTHAIL 1.753 Se Blue Mounds, WI
Apr 13, 9:17 PM CDTHAIL 0.88Mount Horeb, WI
Apr 13, 9:18 PM CDTHAIL 2Mount Horeb, WI
Apr 13, 9:20 PM CDTHAIL 1.252 E Mount Horeb, WISMALL HAIL DENTS NOTED ON CARS.
Apr 13, 9:20 PM CDTHAIL 1.51 Wnw Mount Horeb, WI
Apr 13, 9:27 PM CDTHAIL 0.753 Sw Verona, WI
Apr 13, 9:28 PM CDTHAIL 1Verona, WI
Apr 13, 9:30 PM CDTHAIL 0.75Madison, WI
Apr 13, 9:30 PM CDTHAIL 1Verona, WIDENTED CARS AND CRACKED WINDSHIELDS REPORTED.
Apr 13, 9:30 PM CDTHAIL 1.257 Sw Madison, WI
Apr 13, 9:30 PM CDTHAIL 1.75Madison, WIFELL AT WESTOWN MALL.
Apr 13, 9:32 PM CDTHAIL 12 W Madison, WI
Apr 13, 9:32 PM CDTHAIL 2Madison, WIAT FISH HATCHERY ROAD...SOUTH OF THE BELTLINE.
Apr 13, 9:33 PM CDTHAIL 1.75Madison, WI
Apr 13, 9:34 PM CDTHAIL 1.51 Wsw Shorewood Hills, WI
Apr 13, 9:35 PM CDTHAIL 1.5Madison, WI5 MILES SW OF STATE CAPITOL.
Apr 13, 9:35 PM CDTHAIL 1.752 W Madison, WILOCATED 2.3 MILES WEST OF THE CAPITOL.
Apr 13, 9:35 PM CDTHAIL 1.75Madison, WI
Apr 13, 9:36 PM CDTHAIL 1.75Madison, WIUNIVERSITY OF WISCONSIN...MADISON...HAIL COVERING THE GROUND.
Apr 13, 9:37 PM CDTHAIL 1.751 Sw Madison, WI
Apr 13, 9:37 PM CDTHAIL 2Madison, WIUNIVERSITY OF WISCONSIN...MADISON CAMPUS.
Apr 13, 9:38 PM CDTHAIL 1.51 Nw Mcfarland, WI
Apr 13, 9:39 PM CDTHAIL 0.5W Madison, WI
Apr 13, 9:39 PM CDTHAIL 1.51 Wsw Shorewood Hills, WI
Apr 13, 9:40 PM CDTHAIL 1.251 Ne Madison, WI
Apr 13, 9:40 PM CDTHAIL 1.75Madison, WIHAIL OF VARIOUS SIZES...LARGEST BEING GOLF BALL SIZE...FELL FOR APPROXIMATELY 7 MINUTES.
Apr 13, 9:40 PM CDTHAIL 3Monona, WI
Apr 13, 9:41 PM CDTHAIL 1.25Sun Prairie, WI
Apr 13, 9:41 PM CDTHAIL 3Madison, WIBROKEN WINDSHIELDS REPORTED WITH MULTIPLE CARS.
Apr 13, 9:44 PM CDTHAIL 2.5S Mcfarland, WI
Apr 13, 9:44 PM CDTHAIL 3Ese Monona, WIHAIL DIAMETER RANGED FROM 1.5 TO 3 INCHES.
Apr 13, 9:45 PM CDTHAIL 1.5Ese Monona, WI
Apr 13, 9:45 PM CDTHAIL 1.753 Ssw Madison, WI
Apr 13, 9:45 PM CDTHAIL 1.75Sw Monona, WI
Apr 13, 9:45 PM CDTHAIL 2.5Cottage Grove, WIMINOR DAMAGE TO VEGETATION AND FLAG HANGING FROM HOUSE.
Apr 13, 9:45 PM CDTHAIL 3Cottage Grove, WI
Apr 13, 9:45 PM CDTHAIL 3Madison, WINEAR INTERSTATE 90/94 AND COUNTY HIGHWAY AB. DAMAGE TO PARKED VEHICLES...DENTS AND CRACKED WINDSHIELDS.
Apr 13, 9:46 PM CDTHAIL 1.75S Monona, WI
Apr 13, 9:48 PM CDTHAIL 1.5Se Belleville, WI
Apr 13, 10:06 PM CDTHAIL 0.5Stoughton, WIHAIL LASTED FROM 1000 TO 1010 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 35 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
2028 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 140158
SVRMKX
WIC025-045-140315-
/O.NEW.KMKX.SV.W.0010.060414T0158Z-060414T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1015 PM CDT

* AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 23 MILES SOUTHWEST OF MOUNT
  HOREB...OR ABOUT NEAR MINERAL POINT...AND MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT HOREB AND MONROE AROUND 910 PM CDT...
  NEW GLARUS...MONTICELLO AND BLACK EARTH AROUND 915 PM CDT...
  BELLEVILLE...VERONA AND CROSS PLAINS AROUND 920 PM CDT...
  FITCHBURG AND SHOREWOOD HILLS AROUND 925 PM CDT...

LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
      4285 8937 4286 8902 4325 8901

$$
COLLAR/HENTZ
4 follow-up statements
000 
WWUS53 KMKX 140210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT THU APR 13 2006

WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
909 PM CDT THU APR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...

AT 906 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.  THIS
STORM WAS LOCATED 9 MILES SOUTH OF BLUE MOUNDS...OR ABOUT 11 MILES
SOUTHWEST OF MOUNT HOREB...MOVING EAST AT 60 MPH.

AT 853 PM CDT...LAW ENFORCEMENT REPORTED HAIL UP TO BASEBALL SIZE IN 
MINERAL POINT. NUMEROUS OTHER REPORTS OF HAIL UP TO GOLFBALL SIZE 
HAVE BEEN REPORTED WITH THIS STORM. THIS IS A VERY DANGEROUS STORM

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT HOREB BY 915 PM CDT
  MOUNT VERNON BY 920 PM CDT
  VERONA AND PAOLI BY 925 PM CDT
  FITCHBURG AND SHOREWOOD HILLS BY 930 PM CDT
  MCFARLAND...MONONA...MADISON AND MAPLE BLUFF BY 935 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
      4285 8937 4286 8902 4325 8901

$$

WOOD
000 
WWUS53 KMKX 140237
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT THU APR 13 2006

WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
936 PM CDT THU APR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...

AT 927 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE.  THIS STORM WAS LOCATED NEAR VERONA...MOVING NORTHEAST AT 55
MPH.

AT 920 PM CDT...AN AMATEUR RADIO OPERATOR REPORTED PING PONG SIZE 
HAIL 1 MILE WEST NORTHWEST OF MOUNT HOREB. IN ADDITION...A TRAINED 
SPOTTER REPORTED GOLFBALL SIZE HAIL AT WESTTOWN MALL AT 930 PM CDT. 
A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED GOLFBALL SIZE HAIL 
COVERING THE ROAD IN THE CITY OF MADISON...NEAR THE UNIVERSITY OF 
WISCONSIN CAMPUS. NUMEROUS OTHER HAIL REPORTS OF GOLFBALL SIZE HAIL 
HAVE BEEN RECEIVED. THIS IS A VERY DANGEROUS STORM 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MADISON AND SHOREWOOD HILLS BY 935 PM CDT
  MCFARLAND...MAPLE BLUFF AND MONONA BY 940 PM CDT
  COTTAGE GROVE AND SUN PRAIRIE BY 945 PM CDT
  DELAVAN BY 950 PM CDT
  MARSHALL AND DEANSVILLE BY 955 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT 300 AM CDT FRIDAY 
MORNING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
      4285 8937 4286 8902 4325 8901

$$

WOOD
000 
WWUS53 KMKX 140300
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 PM CDT THU APR 13 2006

WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
1000 PM CDT THU APR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...

AT 948 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE.  THIS STORM WAS LOCATED NEAR DEERFIELD...OR ABOUT 9 MILES
NORTHEAST OF STOUGHTON...MOVING EAST AT 60 MPH.

ANOTHER SEVERE STORM WAS LOCATED NEAR BELLEVILLE...MOVING EAST 
NORTHEAST AT 60 MPH. THIS STORM WILL AFFECT STOUGHTON BY 1005 PM CDT.

AT 945 PM CDT...A TRAINED SPOTTER REPORTED 3 INCH DIAMETER HAIL AT 
COTTAGE GROVE. NUMEROUS OTHER REPORTS OF HAIL BETWEEN GOLFBALL AND 
BASEBALL SIZE HAVE BEEN RECEIVED ACROSS THE MADISON METRO AREA. THIS 
IS A VERY DANGEROUS STORM

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
      4285 8937 4286 8902 4325 8901

$$

WOOD
000 
WWUS53 KMKX 140318
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 PM CDT THU APR 13 2006

WIC025-045-140326-
/O.EXP.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
1017 PM CDT THU APR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRED AT 
1015 PM CDT...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING FOR GREEN COUNTY 
HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM 
WARNING FOR GREEN COUNTY HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
      4285 8937 4286 8902 4325 8901

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:34 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Apr 13, 3:34 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT THU APR 13 2006

.DISCUSSION...FCST FOCUS ON SEVERE POSSIBILITIES WITH
THUNDERSTORMS TONIGHT...AND AGAIN ON SAT NIGHT/SUNDAY.

AS EXPECTED...RETURNS ON AREA 88-D RADARS PICKING UP BEGINNING OF
CONVECTIVE DEVELOPMENT IN SE MN AHEAD OF WEAK SHRT WAVE ON
DAKOTAS/MN BRDR AND IN MASS CONVERGENCE ZONE AS 30 KT 850 MB WINDS
ON SLATER IA PROFILER MOVE INTO RGN OF LIGHTER WINDS EVIDENCED
WITH 5-10 KTS ON BLUE RIVER PROFILER.

DIFFICULTY OF GETTING DEEP CONVECTION TONIGHT DUE TO LACK OF
MOISTURE INDICATED BY LACK OF CEILINGS BLO 12K FT IN AREA OF
DEVELOPING RADAR RETURNS. OVER SRN WI SFC DEW POINTS IN THE
40S...WITH SPC RIGHTFULLY INDICATING BEST CHC OF SEVERE WILL BE
ALONG AND SOUTH OF SHARP DEW POINT GRADIENT CURRENTLY ALONG A DSM
STL LINE...THAT LOOKS TO REMAIN SOUTH OF WI TONIGHT. HOWEVER 30 TO
40KT LOW LVL JET MAY BE ENOUGH TO FEED ELEVATED CONVECTION OVER
RGN THIS EVENING...BRINGING A CHC OF HAIL BEFORE TURNING WEST
AROUND 06Z AS TROF MOVES THRU.

NRLY WINDS FOR FRI THO WK CAA AS ZONAL FLOW AND THERMAL RDG AHEAD OF
WAVE ACROSS SRN CANADA KEEPS 850 TEMPS FROM DROPPING OVER CWA.
LOOKING FOR TEMPS IN THE 70S WITH CHC OF PCPN IN UNSTABLE AIRMASS
LIMITED TO LOCATIONS SOUTH OF WI IN BETTER 1000-850MB AND 850-700
MB FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE.

MORE VIGOROUS WAVE TO APPROACH AND BRING BETTER CHC FOR SEVERE ON
SAT NIGHT INTO SUNDAY AS WAVE BECOMES NEG TILTED AND CLOSES OFF.
SOME DIFFERENCES...BUT SIMILAR AGREEMENT IN BRINGING LOW LVL JET
INTO SW WI SAT BY 00Z...AND FORCING ALONG BAROCLINIC ZONE ACROSS
SRN WI SAT EVE.

PCPN LINGERS THRU SUNDAY AS CLOSED SYSTEM MOVES ACROSS WRN GRT
LAKES...WITH A DRY MONDAY INTO TUE. NEXT WAVE IN BUSY PATTERN TO
AFFECT RGN BEGINNING TUE AFTERNOON/EVE THRU WED. GFS SHOWING THIS
SYSTEM CLOSING OFF AND LINGERING INTO FRIDAY. THO SUPPORTED BY
POSITIVE HEIGHT ANOMALY OVER HUDSON BAY...WILL WAIT FOR SUPPORT
FROM LATER RUNS TO SPREAD PCPN CHS THRU THE END OF NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

09/09
Hazardous weather outlook, Apr 13, 5:20 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT THU APR 13 2006

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF A PRINCETON...TO
CAMPBELLSPORT...TO PORT WASHINGTON LINE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY NIGHT THROUGH
SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF PORT WASHINGTON.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

MBK

In the hours before

Local storm report, Apr 13, 8:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 W BELMONT             42.74N 90.39W
04/13/2006  E0.25 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

&&

DRH
Local storm report, Apr 13, 8:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             REWEY                   42.84N 90.40W
04/13/2006  M2.00 INCH       IOWA               WI   LAW ENFORCEMENT

&&

DRH
Local storm report, Apr 13, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             MINERAL POINT           42.86N 90.18W
04/13/2006  E2.75 INCH       IOWA               WI   LAW ENFORCEMENT

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:09 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette81 min
Apr 13, 9:45 PM CDTSevere Thunderstorm WarningMKXJefferson45 min
Apr 13, 10:00 PM CDTSevere Thunderstorm WarningMKXRock38 min
Apr 13, 10:07 PM CDTSpecial Marine WarningMKX83 min
Apr 13, 10:09 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha66 min
Apr 13, 10:12 PM CDTSevere Thunderstorm WarningMKXDane18 min
Apr 13, 10:26 PM CDTSevere Thunderstorm WarningMKXJefferson34 min
Apr 13, 10:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee59 min
Apr 14, 12:13 AM CDTSpecial Marine WarningMKX92 min
Apr 14, 12:19 AM CDTSevere Thunderstorm WarningMKXSheboygan41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.